Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An asymptotic property of solutions of wave equations


Author: Jerome A. Goldstein
Journal: Proc. Amer. Math. Soc. 23 (1969), 359-363
MSC: Primary 47.65; Secondary 35.00
MathSciNet review: 0250125
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.65, 35.00

Retrieve articles in all journals with MSC: 47.65, 35.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0250125-1
PII: S 0002-9939(1969)0250125-1
Article copyright: © Copyright 1969 American Mathematical Society